# SDR DALA12003543309

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 32,153 hours, 4,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EXIT SIGNS 1 LEFT AND 3 LEFT ARE INOPERATIVE.  RECONNECTED 3 LEFT CABLES, OPS CHECKED GOOD.  SWAPPED CONNECTOR ON DOOR 1 LEFT , OPS CHECKED GOOD.
